# SDR ASAA2016022315641

- Difficulty date: February 23, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 6,516 hours, 2,143 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED INTERMITENTLY 4 TIMES. SWITCHED TO, BOTH ON R".  SEEMED TO HAPPEN DURING CRUISE WINDS REQUEST.  ACFT GROUNDED.  ACCOMPLISHED FMC BITE REF FIM 34-61, TASK 801.  FOUND, PGM FAULT, ON LT COMPUTER WITH, PRESSURE POSITION LAT, LAST LEG AND 2 OTHER ACARS FAULTS ON RT COMPUTER LAST LEG.  ACFT GOOD FOR CONTINUED OPERATION REF FIM 34-61.
